@Article{CMR-25-433, author = {Taizo and Kanenobu and and 17487 and and Taizo Kanenobu and Yasuyuki and Miyazawa and and 17488 and and Yasuyuki Miyazawa}, title = {$H(2)$-Unknotting Number of a Knot}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {5}, pages = {433--460}, abstract = {

An $H(2)$-move is a local move of a knot which is performed by adding a half-twisted band. It is known an $H(2)$-move is an unknotting operation. We define the $H(2)$-unknotting number of a knot $K$ to be the minimum number of $H(2)$-moves needed to transform K into a trivial knot. We give several methods to estimate the $H(2)$-unknotting number of a knot. Then we give tables of $H(2)$-unknotting numbers of knots with up to 9 crossings.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19362.html} }